EPrints@IIT Delhi >
Faculty Research Publicatons  >
Physics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1750

Title: Propagation of waves in a medium varying transverse to the direction of propagation
Authors: Ghatak, A
Kraus, L
Keywords: inhomogeneous dielectric
square-law medium
Issue Date: 1974
Citation: Quantum Electronics, IEEE Journal of, 10(4), 465 - 467p.
Abstract: For an inhomogeneous dielectric in which the dielectric constant ε depends onxonly, it has been shown that it is possible to consider modes propagating in thezdirection havingH_{x} = 0orE_{x} = 0such that other field components can be expressed in terms of Exand Hx. The usual TE and TM modes are obtained in the special case of noydependence of the fields. Explicit field patterns and the propagation constants have been obtained for a square-law medium.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1750
Appears in Collections:Physics

Files in This Item:

File Description SizeFormat
ghatakpro1974.pdf41.04 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback